# SDR CALA2024091902449

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN FLOOR BEAM STA 986 LBL 43 CORRODED ON UPPER SURFACE AT NUT PLATE HOLE.  REPAIRED FLOOR BEAM STA 986 LBL 43 IAW ECRA: 5321-01429 REV: H AND BAC DWG 147A8501 REV:B AND B737-800 SRM 51-40-02.
